# SDR FDEA202509091674

- Difficulty date: September 9, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42730
- Aircraft time: 12,875 hours, 5,942 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587651
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 241WFF DENTED. JM28 REPAIRED MAIN CARGO COMPT. DENTED AREA AT STA.1114.82-984 LBL 11 RBL 11, PNL# 241 WFF   MPN: 145T5876-51 TOP SKIN OF FLOORBOARD. IN REF. TO B767 SRM 53-00-50-2R FIG. 201 SHEET.2   REPAIR#: 1. SEE JPF FOR WORK ACCOMPLISHED. INSTALL ON SEQ#0112. THIS IS A MAJOR REPAIR.
